This article is cited in 3 scientific papers (total in 3 papers)
Approach to the numerical solution of optimal control problems for loaded differential equations with nonlocal conditions
V. M. Abdullayevab, K. R. Aida-zadebc
a Azerbaijan State Oil and Industrial University, Baku, AZ1010 Azerbaijan
b Institute of Control Systems, Azerbaijan National Academy of Sciences, Baku, AZ1141 Azerbaijan
c Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku, AZ1141 Azerbaijan
An approach to the numerical solution of an optimal control problem described by systems of ordinary differential equations with point loading is proposed. The problem involves nonlocal conditions in which the values of the phase state at certain points and its integral values on various preset intervals are contained in coupled form. For the cost functional gradient of the problem, formulas are derived, which are used to solve the problem by applying numerical optimization methods of the first order. Results of numerical experiments are presented.
loaded differential equation, optimal control, functional gradient, nonlocal conditions, integral conditions.
Computational Mathematics and Mathematical Physics, 2019, 59:5, 696–707
V. M. Abdullayev, K. R. Aida-zade, “Approach to the numerical solution of optimal control problems for loaded differential equations with nonlocal conditions”, Zh. Vychisl. Mat. Mat. Fiz., 59:5 (2019), 739–751; Comput. Math. Math. Phys., 59:5 (2019), 696–707
Citation in format AMSBIB
\by V.~M.~Abdullayev, K.~R.~Aida-zade
\paper Approach to the numerical solution of optimal control problems for loaded differential equations with nonlocal conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\jour Comput. Math. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
K. R. Aida-zade, V. M. Abdullayev, “Optimization of right-hand sides of nonlocal boundary conditions in a controlled dynamical system”, Autom. Remote Control, 82:3 (2021), 375–397
K. R. Aida-zade, E. R. Ashrafova, “Upravlenie vozdeistviyami v pravykh chastyakh bolshoi sistemy ODU blochnoi struktury i optimizatsiya istochnikov v nerazdelennykh kraevykh usloviyakh”, Sib. zhurn. vychisl. matem., 24:3 (2021), 229–251
A. T. Assanova, A. Zholamankyzy, “Problem with data on the characteristics for a loaded system of hyperbolic equations”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:3 (2021), 353–364
|Number of views:|